# SDR HALA20250317015

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 11,417 hours, 2,957 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LHW LOWER SURFACE OUTBOARD SIDE OF PYLON BETWEEN RIBS 8 AND 9. PERFORMED DAMAGE EVALUATION IAW A321N SRM 57-21-11-283-014 FIG 001 SHT 1 REV 35 DTD 01NOV24. REWORK EXTENDS OVER FASTENER HEAD, CONTACT AIRBUS. PERFORMED REPAIR IAW RI-HAL-57-022 CLASSIFICATION: MAJOR REPAIR. CAT B PERMANENT REPAIR WITH INSPECTION REQUIRED. THRESHOLD: 5600 FH, 2800 FC. METHOD: DET/DVI
